# SDR SWAA961386

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Vane
- Condition: Broken
- Location: Fuse
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

IN FLIGHT, EXPERIENCED STALL WARNING IN FLIGHT, WITH STICK SHAKER,  CREW LOWERED FLAPS AND EXTENDED SLATS TO FULL DOWN.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND AOA VANE BROKEN OFF.  REPLACED AOA VANE AND OP CHECKED SYSTEM PER BOEING M/M.
